MAUDE Adverse Event Report: SMITHS MEDICAL CZECH REPUBLIC A. S PORTEX BLUSELECT SUNCTIONAID CUFFED TRACHEOSTOMY TUBE; TUBE, TRACHEOSTOMY (W/WO CONNECTOR)

SMITHS MEDICAL CZECH REPUBLIC A. S PORTEX BLUSELECT SUNCTIONAID CUFFED TRACHEOSTOMY TUBE; TUBE, TRACHEOSTOMY (W/WO CONNECTOR)
Catalog Number 101/860/090CZ
Medical Device Problem Code Leak/Splash (1354)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/01/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
B3.Date of event: month and year of event have been provided, but day is unknown d4.Primary udi number: the primary di# has been used as the lot/serial information is unknown.H3.Reason device not evaluated by mfg: other; device was not returned to manufacturer.Investigation including root cause analysis is in progress.A supplemental mdr will be filed as necessary in accordance with 21 cfr 803.56 when additional reportable information becomes available.
 
Event or Problem Description
It was stated in the report that air was leaking from the cuff while the device was in use on the patient.The sample was available for investigation.There was patient involvement, but no patient harm/adverse event reported.
 
Additional Manufacturer Narrative
H3 and h6.Codes: updated.One device was received for evaluation.Under visual inspection the device appeared to be in good condition.A functional inflation test was performed, and it was confirmed that after twelve hours the cuff was still fully inflated.Based on results of testing the reported failure was not observed.A device history record (dhr) review could not be performed as the lot number was unknown.

Brand Name
PORTEX BLUSELECT SUNCTIONAID CUFFED TRACHEOSTOMY TUBE
Common Device Name
TUBE, TRACHEOSTOMY (W/WO CONNECTOR)
Manufacturer (Section D)
SMITHS MEDICAL CZECH REPUBLIC A. S
olomoucká 306
hranice 753 0 1
EZ  753 01
Manufacturer Contact
reed covert
6000 nathan lane north
minneapolis, MN 55442
2247062300
MDR Report Key20683502
Report Number3011237704-2024-00248
Device Sequence Number7440561
Product Code BTO
UDI-Device Identifier15019517076172
UDI-Public(01)15019517076172
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K173384
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 01/02/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number101/860/090CZ
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer11/11/2024
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/01/2024
Supplement Date Received by Manufacturer12/05/2024
Initial Report FDA Received Date11/14/2024
Supplement Report FDA Received Date01/02/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown